Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is there any medicine to stop masturbation? Do you think the root of my mental masturbation?

Hi dear doctor I am a 33 year old boy. My height 180 cm and my weight is 70 kg From my childhood, I am little nervous and depressed. From my childhood, I began to masturbation I m 15 years old masturbation. I tried to leave masturbation But I did not succeed Is there any medicine to stop masturbation. Do you think the root of my mental masturbation? I am waiting for your reply Thanks
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi and thanks for the query,
I suggest and believe stopping masturbation is an issue of the mind. It comes form an internal motivation and giving and a mood in your mind in a particular manner. Trying to think of other activities or discussing with a specialist in the field might be of great help.
Feel free consulting a sexologist of psychiatrist for medical advice. They shall be of great help.
Thanks and best regards,
Luchuo, MD.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor